MathSciNet Relay Station
MathSciNet bibliographic data
MR1890065 60F05 (60D05 60F15 60G55)
Penrose, Mathew D.; Yukich, J. E. Limit theory for random sequential packing and deposition. Ann. Appl. Probab. 12 (2002), no. 1, 272–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement